# SDR UPS04M42958

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB NR 11 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING SIDEWALL SURFACE CORROSION AT B/N HOLE NR 11 LT, REMOVED AND REAMED TO 0.988 INCH, 7 BLEND TO 0.0 30 INCH DEEP FOUND EXCEEDED LIMIT IAW EO MD11-5510-19409-G.FAB AND REPAIR SL EEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOLE NR 11 LT IAW EO MD11-5510-19409-G, EN.1185-04 AND EN.1257-04.  REPAIR AND INSTALLED SLEEVE/B AT B/N HOLE NR 11 LT EO AND EN ABOVE/M,FOUND SATIS.
